MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 8FR 36INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 8FR 36INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported an 8fr weighted tube had been inserted in a patient from march 8-march 31st and was leaking from the joint below the moat.Additional information received from the customer on (b)(6) 2023 stated the leak was at the seam below the y-port before the tapering.The device was removed and replaced requiring an x-ray for the new tube placement one week earlier than if the tube remained intact.There was no injury to the patient during the incident.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One sample was received for evaluation.The sample was visually inspected and it was noticed that the device arrived damaged; broken at the bottom of the port and the tube in 2 parts.A leak test was carried out and there was no leak in the assembly of the port as mentioned in the complaint.Instead, the leak that was confirmed was caused by a cut or repair which did not originate during manufacturing.A gemba was carried out in the manufacturing process.The current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No conditions were found that could trigger the condition therefore an exact root cause was not able to be determined.No corrective actions are required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 8FR 36INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16708539
Report Number9612030-2023-03670
Device Sequence Number5821451
Product Code KNT
UDI-Device Identifier10884521582941
UDI-Public10884521582941
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720825E
Device Catalogue Number8884720825E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown